Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Short geodesic loops on complete Riemannian manifolds with a finite volume


Author: Regina Rotman
Journal: Trans. Amer. Math. Soc. 365 (2013), 2881-2894
MSC (2010): Primary 53C22, 53C23
Published electronically: January 17, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we will show that on any complete noncompact Riemannian manifold with a finite volume there exist uncountably many geodesic loops of arbitrarily small length.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C22, 53C23

Retrieve articles in all journals with MSC (2010): 53C22, 53C23


Additional Information

Regina Rotman
Affiliation: Department of Mathematics, Pennsylvania State University, University Park, Pennsylvania 16802
Address at time of publication: Department of Mathematics, University of Toronto, 40 St. George Street, Toronto, Ontario, Canada M5S 2E4
Email: rotman@math.psu.edu, rina@math.toronto.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2013-05628-0
PII: S 0002-9947(2013)05628-0
Received by editor(s): April 28, 2011
Published electronically: January 17, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.